MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH INORGANIC PHOSPHORUS (IP) (5100T); PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH INORGANIC PHOSPHORUS (IP) (5100T); PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously elevated inorganic phosphorus (ip) result on one (1) patient sample on an atellica ch 930 analyzer.The erroneously elevated result was not reported to the physician.The same sample was reprocessed on the original atellica ch 930 analyzer.A lower result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated inorganic phosphorus (ip) result.
 
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously elevated inorganic phosphorus (ip) patient sample result was obtained on an atellica ch 930 analyzer.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (13-jan-2026): siemens healthcare diagnostics concluded the investigation of the event.Siemens evaluated the information provided by the customer and the available instrument data.Quality control (qc) was within the customer¿s acceptable ranges.The cause of the event is unknown.The customer stated the issue was resolved and no other discordant results were reported.The customer is operational.The device is performing within specifications.A potential product issue was not identified.No further evaluation is required.Section h6 has been updated to reflect the sos investigation.Initial mdr 2432235-2025-00296 was filed on 20-nov-2025.

Brand Name
ATELLICA CH INORGANIC PHOSPHORUS (IP) (5100T)
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrrytown NY 10591
Manufacturer (Section G)
RANDOX LABORATORIES LTD
55 diamond road
registration # 8020890
crumlin, county antrim BT29 4QY
UK   BT29 4QY
Manufacturer Contact
isaac dashefsky
500 gbc drive
po box 6101
newark, DE 19714-6101
9173315804
MDR Report Key23605977
Report Number2432235-2025-00296
Device Sequence Number9444871
Product Code CEO
UDI-Device Identifier00630414596303
UDI-Public(01)00630414596303(10)252552(17)260801
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K991576
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberN/A
Device Catalogue Number11097611
Device Lot Number252552
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale